# SDR TWAA9807201

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FUSELAGE SKIN DENTED BEYOND LIMITS AT FS 503, BETWEEN L26R AND L26R, 3 INCH BY 2 INCH BY .145 DEEP.  REPAIRED PER SRM 53.04, FIG 38 SHEET 22.  (M)
